# SDR ASAA2017070121231

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 18,199 hours, 5,895 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROLLER AUTO FAIL ILLUMINATED AT TOP OF DESCENT. ACFT GROUNDED.  PERFORMED FIM 21-31, 827 AUTOFAIL FAULT RESET. OK FOR SERVICE.
